Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 52, Number 4

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 52, Number 4 (1946)
Bull. Amer. Math. Soc. 52 (1946)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 52, Number 4 (1946)
Bull. Amer. Math. Soc. 52 (1946)
More Information
Full-text PDF Free Access     Request Permissions
A note on axiomatic characterization of fields
E. Artin and G. Whaples.
Bull. Amer. Math. Soc. 52 (1946), 245-247
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0015382
Some properties of partial sums of the harmonic series
Paul Erdös and Ivan Niven.
Bull. Amer. Math. Soc. 52 (1946), 248-251
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0015401
Prime ideals and integral dependence
I. S. Cohen and A. Seidenberg.
Bull. Amer. Math. Soc. 52 (1946), 252-261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0015379
Note on an asymmetric diophantine approximation
C. D. Olds.
Bull. Amer. Math. Soc. 52 (1946), 261-263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0017758
A variant of a recursively unsolvable problem
Emil L. Post.
Bull. Amer. Math. Soc. 52 (1946), 264-268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0015343
Two brief formulations of Boolean algebra
Lee Byrne.
Bull. Amer. Math. Soc. 52 (1946), 269-272
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0016091
Projectivities with fixed points on every line of the plane
Reinhold Baer.
Bull. Amer. Math. Soc. 52 (1946), 273-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0015220
Inequalities connecting solutions of Cremona’s equations
G. B. Huff.
Bull. Amer. Math. Soc. 52 (1946), 287-291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0015859
On certain limit theorems of the theory of probability
P. Erdös and M. Kac.
Bull. Amer. Math. Soc. 52 (1946), 292-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0015705
Concerning the separability of certain locally connected metric spaces
F. Burton Jones.
Bull. Amer. Math. Soc. 52 (1946), 303-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0015779
Moebius transformations and continued fractions
H. Schwerdtfeger.
Bull. Amer. Math. Soc. 52 (1946), 307-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0015532
On the theorem of Fejér-Riesz
A. Zygmund.
Bull. Amer. Math. Soc. 52 (1946), 310-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0015536
A note on the Riemann zeta-function
Fu Traing Wang.
Bull. Amer. Math. Soc. 52 (1946), 319-321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0015425
Note on a theorem of Murray
George W. Mackey.
Bull. Amer. Math. Soc. 52 (1946), 322-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0015676
On proximate orders of integral functions
S. M. Shah.
Bull. Amer. Math. Soc. 52 (1946), 326-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0015169
A note on the spectral theorem
William F. Eberlein.
Bull. Amer. Math. Soc. 52 (1946), 328-331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0015660
Areolar monogenic functions
R. N. Haskell.
Bull. Amer. Math. Soc. 52 (1946), 332-337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0015178
Approximation in the sense of least $p$th powers with a single auxiliary condition of interpolation
A. Spitzbart.
Bull. Amer. Math. Soc. 52 (1946), 338-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0015483
Note on the location of the critical points of harmonic functions
J. L. Walsh.
Bull. Amer. Math. Soc. 52 (1946), 346-347
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0015187
Properties equivalent to the completeness of ${ e^{ - t} t^{𝜆_{n} } }$
R. P. Boas Jr. and Harry Pollard.
Bull. Amer. Math. Soc. 52 (1946), 348-351
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0016161
Polynomial dominants
Paul Civin.
Bull. Amer. Math. Soc. 52 (1946), 352-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0015546